# SDR TSAA0251110

- Difficulty date: April 12, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6548687
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE FORWARD LOWER EXTRUSION ON THE FRAME IN THE LEFT WHEEL WELL AT BS 680.  REMOVED THE FORWARD LOWER EXTRUSION.  INSTALLED NEW EXTRUSION SECTION IAW SRM 51-10-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
